# SDR AALA20030501

- Difficulty date: April 25, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHTING FROM ROW 16D-32D INOPERATIVE.  SECURED EMERGENCY EXIT PATH LIGHTING CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
